> EPPIC Man Boobs
EPPIC Man Boobs
Voodoo Science & Snake Oil begins with the first of several drugs Patrick McGorry will be using in his newest pet project EPPIC
Man Boobs...brought to you by Risperidone
so listen up guys…here’s the kicker to the EPPIC DeLorean Club aka Patrick McGorry & Co.
Boys and men using the anti-psychotic drug Risperidone (Risperdal) this is what you may have to look forward to…abnormal breast growth i.e. enlargement of the breasts called gynecomastia.
Yes! They are called Man Boobs!
Gynecomastia (gy-neco-mas-tia) refers to excessive development or persistent enlargement of the male breast. Or in other words, benign enlargement of the glandular tissue of the breast and accumulation of fibro-fatty tissue and YOU don’t have to be overweight for it to happen to YOU, it can strike any adolescent male [or adult man] taking Risperidone and it’s devastating.
Risperdal has been found to increase a hormone called prolactin which stimulates breast growth. The full description of this side effect is not mentioned on the package insert or on the FDA site or product manufacturer’s site. Prolactin is a hormone released by the pituitary gland.
Have you ever seen guys with prominent nipples and or abnormal fullness in the breast area. This is not the body builder look, these are just like FEMALE BREASTS!!!
What will that do for a male child or young adolescents confidence or self esteem? For all of you EPPIC or Patrick McGorry fans…you can thank Patrick for this little surprise EPPIC is delivering. Imagine developing full breasts can that persisted into adulthood! This is NOT BABY FAT!
This condition can be created in the body by effecting the hormone imbalances and is caused by high blood levels of prolactin and low levels of testosterone in the body.
Infertility is one of the symptoms of hormonal imbalance and this is the mother of all imbalances. High blood levels of prolactin have been traced to prescription drugs like Risperidone. Prolactin secretion in the pituitary is normally suppressed by the brain chemical dopamine. Drugs that block the effects of dopamine at the pituitary or deplete dopamine stores in the brain may cause the pituitary to secrete prolactin. Antipsychotic drugs like Risperidone are well known to cause Man Boobs and even the secretion of breast milk in men.
Ouch!!! Those are some Man Boobs!!!
This has to be one of the most embarrassing conditions an adolescent male can develop. The psychological scars are frighting. Any child or adolescent male with this condition will more than likely have serious body image problems and secondary behavior disturbances, such as withdrawing from their peers, avoiding important group social or sports activities and…oh yes…depression. And just at a time when adolescent males are most concerned with their overall image – zap – Man Boobs can strike.
Because this is such a touchy subject there hasn’t been a lot of research done and so it seems like the stats are low but don’t let that fool you. Some parents will not even notice the condition because they never see their sons without layers of baggy tee-shirts on or they will assume that he’s just gained a bit of weight.
DON’T assume anything because the news about Risperidone and it’s ability to affect hormonal imbalance just keeps getting worse. How? Infertility may be a symptom of hormonal imbalance.That’s right, no prodigy, no children, No grandchildren! No getting it up.
As most of us have heard the World Health Organization wants the worlds population to decrease and governments want more [work] productivity, so with Risperidone EPPIC should be able to produce an entire generation of sexually dysfunctional and sterile individuals that will be programed to work but never be able to have sex and never reproduce.
Man Boobs are not easy to get rid of because you can’t diet them away. Very expensive surgery may be the only answer to get your body back to normal…well if you don’t count the scaring. You think that’s farfetched? Well let’s just wait ten years and see what happens!
Risperidone has many other side effects that have been recorded in many clinical studies. To sum it up, the research indicates that Risperidone’s most common side effects included: drowsiness in up to 67% of people taking this drug, increased appetite in up to 49%, upper respiratory infections in up to 34%, fatigue in up to 30%, agitation in up to 26%, insomnia in up to 26%, increased salivation in up to 22%, anxiety in up to 20%, dizziness in up to 16%, nausea in up to 16%, and headaches can occur in up to 14% of individuals who take this drug.
And on top of all that other side effects include dry mouth, constipation, diarrhea, indigestion, heartburn, vomiting, runny or irritated nose, sore throat, difficulty controlling bladder, vision changes, back pain, joint pain, chest pain, muscle pain, toothaches, sinus infections, coughing, fever, dry skin, decreased concentration, confusion, sexual problems, and acne have been found to occur in up to 13% of individuals who take this medication. OMG I’ve counted 37 side effects already!
Is this really a small price to pay to have our next generation saved from Patrick McGorry’s threat of ‘possible psychosis’?
Let’s take this into consideration. The most shocking thing about these statistic is that these recorded percentages are at the lower end of the scale because more that 60% of side effect suffers don’t report their side effects and if they do tell their GP many are told the side effects will go away in a few days and to keep taking the drugs.
By the way that’s not the end of this list of potentially harmful side effects! Some side effects of Risperidone are very serious and should receive immediate medical attention, these side effects include: signs of diabetes, hypertension (high blood pressure), tachycardia (rapid heart rate), extreme hunger, rapid or extreme weight gain, suicidal thoughts, depression, uncontrollable muscle contractions, and any abnormal muscle movements as these abnormal movements may become permanent if use of this medication is not stopped immediately. I’ll bet you didn’t know about the last one.
There’s always the hope that your doctor or pharmacist may already be aware of any possible drug interactions and may be monitoring for them…OR NOT. Some people who take this medication may find it ineffective and become physically dependent on it or experience serious withdrawal symptoms if the drug is discontinued.
I have one last thing to say. Nice one Patrick! let’s get them hooked on a psychotropic drug designed for debilitating schizophrenia just in case they might be the 1 out of 9 kids that really needs help and when they show serious signs of potentially harmful side effects…take the drugs away and hope for the best…hopefully their parents won’t sue that pants off you.
NOTE: I have purposely use general references instead of scientific ones so that the information can be easily read and understood by anyone.